# SDR QXEA2024090600204

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 15,078 hours, 10,176 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS ODOR IN CABIN. REMOVED FROM SERVICE. ODOR SEEMED TO BE LIKE A WILDFIRE OR BURNING WOOD SMOKY SMELL.  ODOR DISSIPATED AFTER SEVERAL MINUTES WITH DOORS OPEN.  COMPLIED WITH ODOR/SMELL CHECKLIST.  ALSO, COMPLIED WITH FIM 21-20-00-810-801A.  NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
